Volgen
Mohammad samman
Mohammad samman
Professor of Pure Mathematics, KFUPM
Geverifieerd e-mailadres voor kfupm.edu.sa - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Derivations and reverse derivations in semiprime rings
M Samman, N Alyamani
International Mathematical Forum 2 (39), 1895-1902, 2007
372007
A note on α-derivations on semiprime rings
AB Thaheem, MS Samman
Demonstratio mathematica 34 (4), 783-788, 2001
202001
Derivations on semiprime rings
MS Samman, AB Thaheem
Int. J. of Pure and Applied Mathematics 5 (4), 469-477, 2003
192003
On strong commutativity-preserving maps
MS Samman
International Journal of Mathematics and Mathematical Sciences 2005 (6), 917-923, 2005
152005
Semistar-operations on valuation domains
A Mimouni, M Samman
Focus on Commutative Rings Research Nova Science Publishers, New York, 131-141, 2006
132006
Clifford semigroups and seminear-rings of endomorphisms
ND Gilbert, M Samman
International Electronic Journal of Algebra 7 (7), 110-119, 2010
112010
Dependent elements of left centralizers of semiprime rings
MS Samman, MA Chaudhry
The Arabian Journal for Science and Engineering 33 (2A), 313-319, 2008
112008
On free dg seminear-rings
JDP Meldrum, M Samman
Riv. Mat. Univ. Parma (5) 6, 93-102, 1997
111997
On the cardinality of semistar operations on integral domains
A Mimouni, M Samman
Communications in Algebra 33 (9), 3311-3321, 2005
92005
On endomorphisms of semilattices of groups
M Samman, JDP Meldrum
Algebra Colloquium 12 (01), 93-100, 2005
92005
Two sided -derivations in 3-prime near-rings
M Samman, L Oukhtite, A Raji, A Boua
Rocky Mountain Journal of mathematics 46 (4), 1379-1393, 2016
62016
Endomorphism seminear-rings of Brandt semigroups
ND Gilbert, M Samman
Communications in Algebra 38 (11), 4028-4041, 2010
52010
Inverse semigroups and seminear-rings
M Samman
Journal of Algebra and its Applications 8 (05), 713-721, 2009
52009
Free actions on semiprime rings
MA Chaudhry, MS Samman
Mathematica Bohemica 133 (2), 197-208, 2008
52008
On the representation of dg seminear-rings
M Samman
Algebra Colloquium 14 (01), 79-84, 2007
52007
Topics in seminear-ring theory
M Samman
Annexe Thesis Digitisation Project 2019 Block 22, 1998
51998
A study of near-rings with generalized derivations
M Samman, L Oukhtite, A Boua
Journal of Taibah University for Science 9 (3), 407-413, 2015
42015
Existence and Posner's theorem for-derivations in prime near-rings.
MS Samman
Acta Mathematica Universitatis Comenianae. New Series 78 (1), 37-42, 2009
42009
Generalized inverses of centralizers of semiprime rings
MA Chaudhry, MS Samman
aequationes mathematicae 71 (3), 246-252, 2006
42006
Left centralizers of semiprime rings
MS Samman, MA Chaudhry
Int. J. Pure Appl. Math 20 (4), 487-495, 2005
32005
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20